MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7XB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7XB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3200
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vh-3200 vasoview 7xb would not activate and they tried changing the power supply (bovie).They reported no energy.Another bovie was tried with no success.The handpiece was switched out and the case was completed successfully.This incident caused a delay in the evh time.No harm.
 
Additional Manufacturer Narrative
Tw id#(b)(4).Updated sections: b4, d10, g4, g7, h2, h3, h6, h10, h11.Corrected sections: h6--medical device ¿ problem code corrected from "1198" to "1211" the device was returned to the factory for evaluation on 10/23/2023.An investigation was conducted on 10/25/2023.A visual inspection was conducted.Signs of clinical use and no evidence of blood were observed on the device.The blade and bisectors were observed to be intact with no visual defects.The blue toggle was able to be manipulated to retract and extend the cutter blade.The device was evaluated for electrical function.A pre-cautery test was performed and repeated 10 times over a 10 minute period according to the procedure in the instructions for use ((b)(6)).The device passed the pre-cautery test with a reference generator (recommended setting at 18) and reference bipolar cord.An activation test was performed and the device activated repeatedly with no failure observed.The bipolar cord connection was manipulated during activation.The device remained active and no sparks was observed.The device produced steam and the saline was observed to ¿boil¿ on the test gauze each time and no sparks were observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "failure to deliver energy" was not confirmed.A lot history record review was completed for lots 3000322016, 3000321141, 3000319505, the last 3 lots shipped to the account prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the last 3 lots shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 7XB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key17978053
Report Number2242352-2023-00886
Device Sequence Number19712373
Product Code GEI
UDI-Device Identifier00607567700369
UDI-Public00607567700369
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3200
Device Catalogue NumberVH-3200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOVIE MACHINE
Patient SexUnknown